Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes blood in stool?

yes I just use the rest room and there was blood in my stool as it passed ! after the is slitch itchiness no pain. occasional stomach aches and cramping from time to time but this has never happened before. I have a small hole that leaks a milky substance but not that often it occurs every few days. yet, this is the first time blood has ever been involved. I read a few pages and last few days I have took 800 mil gram ibuprofen. what could be the cause of this? I am also very young I m only 25
Mon, 1 Oct 2018
Report Abuse
General & Family Physician 's  Response
Hello,

A detailed evaluation is required to find out the cause. It can be due to small internal haemorrhoids (piles) or minor gastric bleeding caused by the use of Ibuprofen.

Consult a gastroenterologist and plan for a colonoscopy. As of now avoid NSAIDs like ibuprofen and take antacids like Pantoprazole.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes blood in stool?

Hello, A detailed evaluation is required to find out the cause. It can be due to small internal haemorrhoids (piles) or minor gastric bleeding caused by the use of Ibuprofen. Consult a gastroenterologist and plan for a colonoscopy. As of now avoid NSAIDs like ibuprofen and take antacids like Pantoprazole. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Shinas Hussain, General & Family Physician